Open Access This content is freely available online to anyone, anywhere at any time.

BMC Bioinformatics

ISSN: 1471-2105 (Online)

Description

BMC Bioinformatics is an open access journal publishing original peer-reviewed research articles in all aspects of the development, testing and novel application of computational and statistical methods for the modeling and analysis of all kinds of biological data, as well as other areas of computational biology.

15 Volumes 134 Issues 6,529 Articles available from 2000 - 2014

Browse Volumes & Issues